American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 153 found      Go to page: 1 2 3 4 > >>

[1] Carlos Pérez and Ezequiel Rela. A new quantitative two weight theorem for the Hardy-Littlewood maximal operator. Proc. Amer. Math. Soc. 143 (2015) 641-655.
Abstract, references, and article information   
View Article: PDF

[2] Piotr Hajłasz and Zhuomin Liu. Maximal potentials, maximal singular integrals, and the spherical maximal function. Proc. Amer. Math. Soc. 142 (2014) 3965-3974.
Abstract, references, and article information   
View Article: PDF

[3] Jarod Hart. A new proof of the bilinear T(1) Theorem. Proc. Amer. Math. Soc. 142 (2014) 3169-3181.
Abstract, references, and article information   
View Article: PDF

[4] Andrew D. Bailey. Pointwise convergence of lacunary partial sums of almost periodic Fourier series. Proc. Amer. Math. Soc. 142 (2014) 1757-1771.
Abstract, references, and article information   
View Article: PDF

[5] J. J. Betancor, A. J. Castro, P. L. De Nápoli, J. C. Fariña and L. Rodríguez-Mesa. Weak type (1,1) estimates for Caffarelli-Calder\'on generalized maximal operators for semigroups associated with Bessel and Laguerre operators. Proc. Amer. Math. Soc. 142 (2014) 251-261.
Abstract, references, and article information   
View Article: PDF

[6] Árpád Bényi and Rodolfo H. Torres. Compact bilinear operators and commutators. Proc. Amer. Math. Soc. 141 (2013) 3609-3621.
Abstract, references, and article information   
View Article: PDF

[7] Antonios D. Melas, Eleftherios Nikolidakis and Theodoros Stavropoulos. Sharp local lower $L^{p}$-bounds for Dyadic-like maximal operators. Proc. Amer. Math. Soc. 141 (2013) 3171-3181.
Abstract, references, and article information   
View Article: PDF

[8] Maria Carmen Reguera and James Scurry. On joint estimates for maximal functions and singular integrals on weighted spaces. Proc. Amer. Math. Soc. 141 (2013) 1705-1717.
Abstract, references, and article information   
View Article: PDF

[9] P. K. Ratnakumar and Saurabh Shrivastava. On bilinear Littlewood-Paley square functions. Proc. Amer. Math. Soc. 140 (2012) 4285-4293.
Abstract, references, and article information   
View Article: PDF

[10] Shuichi Sato. Nonisotropic dilations and the method of rotations with weight. Proc. Amer. Math. Soc. 140 (2012) 2791-2801.
Abstract, references, and article information   
View Article: PDF

[11] Yong Ding and Honghai Liu. Weighted $L^p$ boundedness of Carleson type maximal operators. Proc. Amer. Math. Soc. 140 (2012) 2739-2751.
Abstract, references, and article information   
View Article: PDF

[12] Jonathan Bober, Emanuel Carneiro, Kevin Hughes and Lillian B. Pierce. On a discrete version of Tanaka’s theorem for maximal functions. Proc. Amer. Math. Soc. 140 (2012) 1669-1680. MR 2869151.
Abstract, references, and article information   
View Article: PDF

[13] Ji Li, Liang Song and Chaoqiang Tan. Various characterizations of product Hardy space. Proc. Amer. Math. Soc. 139 (2011) 4385-4400. MR 2823084.
Abstract, references, and article information   
View Article: PDF

[14] Adrián Infante. A remark on the maximal operator for radial measures. Proc. Amer. Math. Soc. 139 (2011) 2899-2902. MR 2801630.
Abstract, references, and article information   
View Article: PDF

[15] Gerardo R. Chacón. Carleson measures on Dirichlet-type spaces. Proc. Amer. Math. Soc. 139 (2011) 1605-1615. MR 2763750.
Abstract, references, and article information   
View Article: PDF

[16] G. A. Karagulyan. On the sweeping out property for convolution operators of discrete measures. Proc. Amer. Math. Soc. 139 (2011) 2543-2552. MR 2784819.
Abstract, references, and article information   
View Article: PDF

[17] Ciprian Demeter. Singular integrals along $N$ directions in $\mathbb{R}^{2}$. Proc. Amer. Math. Soc. 138 (2010) 4433-4442. MR 2680067.
Abstract, references, and article information   
View Article: PDF

[18] Parasar Mohanty and Saurabh Shrivastava. A note on the bilinear Littlewood-Paley square function. Proc. Amer. Math. Soc. 138 (2010) 2095-2098. MR 2596047.
Abstract, references, and article information   
View Article: PDF

[19] José A. Barrionuevo and Lucas S. Oliveira. A note on maximal averages in the plane. Proc. Amer. Math. Soc. 138 (2010) 309-313. MR 2550196.
Abstract, references, and article information   
View Article: PDF

[20] Piotr Hajłasz and Jan Maly. On approximate differentiability of the maximal function. Proc. Amer. Math. Soc. 138 (2010) 165-174. MR 2550181.
Abstract, references, and article information   
View Article: PDF

[21] Zun Wei Fu, Zong Guang Liu and Shan Zhen Lu. Commutators of weighted Hardy operators on $\mathbb {R}^{n}$. Proc. Amer. Math. Soc. 137 (2009) 3319-3328. MR 2515401.
Abstract, references, and article information   
View Article: PDF

[22] Michael Bateman. $L^p$ estimates for maximal averages along one-variable vector fields in ${\mathbf R} ^2$. Proc. Amer. Math. Soc. 137 (2009) 955-963. MR 2457435.
Abstract, references, and article information   
View Article: PDF

[23] Shuanglin Shao. A note on the cone restriction conjecture in the cylindrically symmetric case. Proc. Amer. Math. Soc. 137 (2009) 135-143. MR 2439434.
Abstract, references, and article information   
View Article: PDF

[24] Emanuel Carneiro and Diego Moreira. On the regularity of maximal operators. Proc. Amer. Math. Soc. 136 (2008) 4395-4404. MR 2431055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Steve Hofmann. Dahlberg's bilinear estimate for solutions of divergence form complex elliptic equations. Proc. Amer. Math. Soc. 136 (2008) 4223-4233. MR 2431035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Winston Ou. Near-symmetry in $A_\infty $ and refined Jones factorization. Proc. Amer. Math. Soc. 136 (2008) 3239-3245. MR 2407089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jiecheng Chen, Dashan Fan, Meng Wang and Xiangrong Zhu. $L^p$ bounds for oscillatory hyper-Hilbert transform along curves. Proc. Amer. Math. Soc. 136 (2008) 3145-3153. MR 2407077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Andrei K. Lerner. An elementary approach to several results on the Hardy-Littlewood maximal operator. Proc. Amer. Math. Soc. 136 (2008) 2829-2833. MR 2399047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Nets Hawk Katz and Chun-Yen Shen. A slight improvement to Garaev's sum product estimate. Proc. Amer. Math. Soc. 136 (2008) 2499-2504. MR 2390519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Wael Abu-Shammala and Alberto Torchinsky. Spaces between $H^{1}$ and $L^{1}$. Proc. Amer. Math. Soc. 136 (2008) 1743-1748. MR 2373604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 153 found      Go to page: 1 2 3 4 > >>